Existence Results for an Nonlinear Variable Exponents Anisotropic Elliptic Problems
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we prove the existence of distributional solutions in the anisotropic Sobolev space W^(1,p (·))(Ω) with variable exponents and zero boundary, for a class of variable exponents anisotropic nonlinear elliptic equations having a compound nonlinearity G(x, u) = ∑(i=1 to N) (| f | + | u |)^(p_i(x)-1) on the right-hand side, such that f is in the variable exponents anisotropic Lebesgue space Lp (·) (Ω), where p (·) = (p_1(·), . . . , p_N (·)) ∈ (C(Ω, ]1, +∞[))^N.
Abstract
In this paper, we prove the existence of distributional solutions in the anisotropic Sobolev space W^(1,p (·))(Ω) with variable exponents and zero boundary, for a class of variable exponents anisotropic nonlinear elliptic equations having a compound nonlinearity G(x, u) = ∑(i=1 to N) (| f | + | u |)^(p_i(x)-1) on the right-hand side, such that f is in the variable exponents anisotropic Lebesgue space Lp (·) (Ω), where p (·) = (p_1(·), . . . , p_N (·)) ∈ (C(Ω, ]1, +∞[))^N.
참고문헌 (7)
- D. Cruz-Uribe, "Variable Lebesgue Spaces and Hyperbolic Systems : Advanced Courses in Mathematics-CRM Barcelona" (2014), Birkhauser
- Y. Chen, "ariable exponent, linear growth functionals in image restoration", SIAM J. Appl. Math, 66(4), pp.1383~1406 (2006)
- L. Diening, "Lecture Notes in Mathematics vol. 2017" (2011), Springer
- X. Fan, "Anisotropic variable exponent Sobolev spaces and-→p(x)-Laplacian equations", Complex Var. Elliptic Equ., 56, pp.623~642 (2011)
- X. Fan, "On the spaces Lp(x)(Ω) and W1,p(x)(Ω)", J. Math. Anal. Appl., 263, pp.424~446 (2001)
- M. Mihailescu, "A multiplicity result for a nonlinear degenrate problem arising in the theory of eletrorheological fluids", Proc. R. Soc. A, 462, pp.2625~2641 (2006)
- M. Ružička, "Electrorheological Fluids: Modeling and Mathematical Theory" (2000), Springer
